Fuzzy SHmath.Mbio-transform generalization and application to skin cancer imaging (distributed diseases)
*Shaymaa Maki KadhamCorresponding authorshaimam.altaee@uokufa.edu.iqDepartment of MathematicsCollege of Computer Science and MathematicsUniversity of KufaKufa, Iraq0000-0003-2664-1669View full profile → , Mohammed Ahmed MustafaMohammed.alsad3@gmail.comDepartment of Medical Laboratory TechniquesUniversity of Imam Jafar Al-SadiqCollege of TechnologyIraqView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 08 Sep 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1603
- Pages:
- 1031–1042
Abstract
Keywords
Subject Classifications
Acknowledgements
References
[1] Bede B, Gal SG,Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Set Syst, 151 : 581-599 (2005).
[2] Haydar A. K., Hassan R. H., Generalization of Fuzzy Laplace Transforms of Fuzzy Fractional Derivatives about the General Fractional Order n-1 < b < n, Hindawi Publishing Corporation Mathematical Problems in Engineering (2016).
[3] Chalco-Cano Y, Roman-Flores H, On new solutions of fuzzy differential equations. Chaos Solitons Fractals, 38 : 112-119 (2006).
[4] Friedman M., M. Ming, A. Kandel Numerical solution of fuzzy differential and integral equations. Fuzzy Set Syst, (1999).
[5] Wu H.-C., The improper fuzzy Riemann integral and its numerical integration, Inform. Sci., 111(1998).
[6] Mohammad Ali H.F., A method for solving-th order fuzzy linear differential equations by using Laplace transforms, Msc. theses University of Kufa, College of Education for Girls, Department of Mathematics (2013).
[7] Kadham SH.M, M. A. Mustafa., IoT and Artificial Intelligence Based Fuzzy-Integral N-Transform for Sustainable Groundwater Management, accepts paper of Applied Geomatics.
[8] Kadham, S.M., Alkiffai, A. N. Generalization of Fuzzy SHA-Transform with Medical Application. Mathematical Modeling of Engineering Problems. Vol. 9, 4 (2022).
[9] Kadham, S.M., Alkiffai, A.N. Model Tumor Response to Cancer Treatment Using Fuzzy Partial SH-Transform: An Analytic Study. International Journal of Mathematics and Computer Science, 18(2022), 1, 23-28 (2022).
[10] Puri ML, D Ralescu Differential for fuzzy function. Journal of Mathematical Analysis and Applications. 91(2), 552-558 (1983). https://doi.org/10.1016/0022-247X(83)90169-5
[11] Preziosi, L. (ed.): Cancer Modelling and Simulation (Chapman & Hall/CRC Mathematical and Computational Biology). CRC Press (2003). https://doi.org/10.1201/9780203494899
[12] J. Albayda, I. Pinal-Fernandez, W. Huang, et. al., Anti-nuclear matrix protein 2 autoantibodies and edema, muscle disease, and malignancy risk in dermatomyositis patients, Arthritis Care Res. 69, 1771–1776 (2017).
[13] M. Marzęcka, A. Niemczyk, L. Rudnicka, Autoantibody markers of increased risk of malignancy in patients with dermatomyositis, Clin. Rev. Allergy Immunol (2022). https://doi.org/10.1007/s12016-022-08922-4
[14] I. Rosyida, T.S.N. Asih, S.B. Waluya Sugiyanto. Fuzzy shortest path approach for determining public bus route (Case study : Route planning for Trans Bantul bus in Yogyakarta, Indonesia). Journal of Discrete Mathematical Sciences and Cryptography. 24(2), 557-577 (2021). https://doi.org/10.1080/09720529.2021.1891692.
[15] D.E. Abdulrasool, A.N. Alkiffai. Investigation of A Fuzzy Integral Equation by Fuzzy Integral Transforms. Mathematical Statistician and Engineering Applications, 71(3s3), 73-80 (2022). https://www.philstat.org.ph/index.php/MSEA/article/view/349
[16] R.F. Kadam, K.M. Mohammed Al-Abrahemee. Neuro-fuzzy system for solving fuzzy singular perturbation problems. Journal of Interdisciplinary Mathematics. 25(5), 1509-1524 (2022). https://doi.org/10.1080/09720502.2022.2079229
[17] D.E. Abdulrasool, A.N. Alkiffai. Population growth equation by fuzzy common integral transforms. Journal of Interdisciplinary Mathematics. 25(6), 1909-1918 (2022). https://doi.org/10.1080/09720502.2022.2095960
[18] M.R. Farahani, S. Jafari, S.A.Mohiuddine, M. Cancan.Intuitionistic Fuzzy Stability of Generalized Additive Set-Valued Functional Equation via Fixed Point Method. Mathematical Statistician and Engineering Applications, 71(3s3), 142-154 (2022). https://www.philstat.org.ph/index.php/MSEA/article/view/355
[19] S.M. Seyed Joula, A.R. Gilani, E. Arfa, Exact BCK-sequence in BCK-algebra, Journal of Information and Optimization Sciences, 41(4), 1153-1162 (2020). https://doi.org/10.1080/02522667.2020.1776940
[20] S.M. Seyed Joula, A.R. Gilani, E. Arfa, Fuzzy BCK-module on t-norm, Journal of Information and Optimization Sciences, 41(4), 1163-1174 (2020). https://doi.org/10.1080/02522667.2020.1781390
[21] A. Alsinai, H.M.U. Rehman, Y. Manzoor, M. Cancan, Z. Taş, M.R. Farahani, Sharp upper bounds on forgotten and SK indices of cactus graph, Journal of Discrete Mathematical Sciences and Cryptography, 1-22 (2022). https://doi.org/10.1080/09720529.2022.2027605
[22] A. Alsinai, B. Basavanagoud, M. Sayyed, M.R. Farahani, Sombor index of some nanostructures, Journal of Prime Research in Mathematics, 17(2), 123-133 (2021).
[23] A. Hasan, M.H.A. Qasmi, A. Alsinai, M.Alaeiyan, M. R. Farahani, M.Cancan, Distance and Degree Based Topological Polynomial and Indices of X-Level Wheel Graph. Journal of Prime Research in Mathematics, 17(2), 39-50 (2021).




